Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 16, Number 2  


Erratum: “A way of constructing cubature formulae for the disc”
B. L. Granovskii
282
The application of A. N. Tihonov's regularization method to the solution of nonlinear systems of equations
V. B. Glasko, G. V. Gushchin, V. I. Starostenko
283
Quadratures on the sphere
V. I. Lebedev
293
Numerical methods for the solution of nonlinear programming problems
Yu. G. Evtushenko
307
Two- and three-person games with related constraints for a fixed order of moves
N. M. Novikova
325
A modified solution of the bargaining problem
V. I. Butrim
340
Convex programming in a space adjoint to a Banach space and convex optimal control problems with phase constraints
A. M. Ter-Krikorov
351
The solvability and convergence of methods of Adams type with an unstable operator
A. D. Gorbunov, V. V. Pospelov
359
Solution by the finite difference method of a boundary value problem for a differential equation with deviating argument
I.-I. R. Saarniit
372
Computation of Fok's function in the case of wave diffraction at an elastic shell
D. D. Plakhov
385
Calculation of neutron diffusion by the imbedded elements method
I. S. Slesarev, A. M. Syrotkin
399
The numerical solution of Landau's kinetic equation
A. V. Bobylev, V. A. Chuyanov
407
Non-linear method of electron transport calculation
V. Ya. Gol'din, V. A. Kuzyuk, A. Kh. Rahmatulina
417
Application of S. L. Sobolev's method to the problem of the oscillations of an ideal capillary rotating liquid
N. D. Kopachevskii
426
Numerical gas-dynamical calculation of turbulent mixing of the interface
V. Y. Neuvazhaev, V. G. Yakovlev
440
Three-dimensional radiating flow around blunted cones and ellipsoids of revolution
V. S. Kostrykin, V. N. Fomin, A. S. Kholodov
451
Application of an asymptotic method for the numerical integration of singularly perturbed equations
V. V. Larchenko
460
Asymptotic properties of the solution of a certain boundary value problem for the viscous transonic equation
V. N. Diesperov, L. A. Lomakin
470
The method of successive sweeps
I. S. Gushchin
482

Scientific communications
An approximate method for finding the largest in modulus of the roots of a polynomial
S. A. Ivanova, A. Ya. Lepin, È. I. Lepina
495
The rate of convergence of certain gradient methods
V. M. Safro
496
A new way of choosing the regularization parameter
I. I. Kočetov
499
Order-optimal methods for the solution of nonlinear ill-posed problems
V. P. Tanana
503
Approximation and interpolation by functions with finite spectrum
S. A. Kas'yanyuk
508
Solution of an open cooperative game in characteristic function form
S. G. Antimonov, J. P. Ivanilov
514
A certain iteration algorithm for the solution of difference equations
B. N. Chetverushkin
519
Estimation of Green's function of the Helmholtz equation in the shadow region in the three-dimensional case
N. S. Grigor'ev
525
On variation-function behaviour in the linearized sharp-blow problem
A. I. Derzhavina
527
Flow of a viscous fluid past three-dimensional bodies
V. A. Gushchin
529

Scientific information
Aussagenlogik und beweisverfahren: H. Freund, P. Sorger 136 p., B. G. Teubner, Stuttgart, 1974. Book review
N. M. Nagornyi
535
Mathematical problems for school olympiads and for the entrance examinations of the institutes: P. M. Vasic, R. R. Janic, O. Mitrinovic and D. D. Tosic. Third revised edition, xi + 243 p., Gradevinska knjiga, Beograd, 1974. Book review
D. D. Voskresenskii
536
Gibbs states on countable sets: C. J. Preston ix + 128p., Cambridge Univ. Press, London, 1974. Book review
A. M. Stepin
536
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021